MathSciNet Relay Station
MathSciNet bibliographic data
MR567989 46A55 (26B25)
Fischer, P.; Holbrook, J. A. R. Balayage defined by the nonnegative convex functions. Proc. Amer. Math. Soc. 79 (1980), no. 3, 445–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement